I am on 3x80mg oxy contin and 1x40mg oxy contin the 40mg for overnight and its for osteoarthritis in both knees. I am in the process of changing over to another opiate that lasts longer than 6 hours as the above only lasts for me but this isn't going to happen until my doctor comes back from holidays in two weeks. I am currently in agony with my knees and want to know if it would be safe for me to take another 40mg at night which in total equals 4 x 80mg oxy contin per day. I asked the pain management specialist if i could do this just for a few nights until i get my medication back to normal hours as i haven't been sleeping and getting up at 3am which puts all my meds out of whack but he said as he wasn't in his rooms he'd have to look at my file next week (this way relayed to me via a receptionist). Meanwhile i'm still not sleeping and in constant pain. I am nearly taking the 4x80mg per day anyway. What does anyone think and is it really that bad just to go up by 40mg so i can get my sleeping patterns back. Thanks for any help, much appreciated.
As Oxyaaron said you risk running low on meds. Many pain docs will use this as an excuse to drop you from their roster of patients. How long have you seen this doc and do you feel comfortable enough to take that chance? I know it sucks being in pain, but it's always best to get the ok first.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 1 answer
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 20 Nov 2010 • 2 answers
Posted 20 Nov 2010 • 4 answers
Posted 1 Jun 2011 • 5 answers